Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Bujalance, E. and Etayo Gordejuela, J. Javier and Gromadzki, G. (2011) A survey on the minimum genus and maximum order problems for bordered Klein surfaces. In Groups St Andrews 2009 in Bath. London Mathematical Society Lecture Note Series (387). Cambridge University Press, Cambridge, UK, pp. 161-182. ISBN 9780521279031

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Gromadzki, G. (1990) Automorphism groups of compact bordered Klein surfaces. A combinatorial approach. Other. Springer, Heildelbert.

Corrales Rodrigañez, Carmen and Gamboa, J.M. and Gromadzki, G. (1999) Automorphisms of Klein surfaces with fixed points. Glasgow Mathematical Journal, 41 (2). pp. 183-189. ISSN 0017-0895

Gamboa Mutuberria, José Manuel and Bujalance, E. and Conder, M.D.E and Gromadzki, G. and Izquierdo, Milagros (2002) Double Coverings Of Klein Surfaces By A Given Riemann Surface. Journal Of Pure And Applied Algebra, 169 (2-3). pp. 137-151. ISSN 0022-4049

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, F.J. and Gromadzki, G. (2003) On Compact Riemann Surfaces With Dihedral Groups Of Automorphisms. Mathematical Proceedings , 134 (3). pp. 465-477. ISSN 0305-0041

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, J.F. and Gromadzki, G. (2006) On Symmetries Of Compact Riemann Surfaces With Cyclic Groups Of Automorphisms. Revista Matemática Iberoamericana, 301 (1). pp. 82-95. ISSN 0213-2230

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto On real forms of Belyi surfaces with symmetric groups of automorphisms. Mediterranean journal of mathematics, 9 . ISSN 1660-5446

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, Francisco and Gromadzki, G. (2008) On the number of ovals of a symmetry of a compact Riemann surface. Revista Matemática Iberoamericana, 24 (2). pp. 391-405. ISSN 0213-2230

Gamboa Mutuberria, José Manuel and Gromadzki, G. (2012) On the set of fixed points of automorphisms of bordered Klein surfaces. Revista Matemática Iberoamericana, 28 (1). pp. 113-126. ISSN 0213-2230

Díaz Sánchez, Raquel and Garijo, Ignacio and Hidalgo, Rubén A. and Gromadzki, G. (2010) Structure of Whittaker groups and applications to conformal involutions on handlebodies. Topology and its Applications, 157 (15). pp. 2347-2361. ISSN 0166-8641

Gamboa Mutuberria, José Manuel and Broughton, SA and Bujalance, E. and Costa, F.A. and Gromadzki, G. (1999) Symmetries Of Accola-Maclachlan And Kulkarni Surfaces. Proceedings of the American Mathematical Society, 127 (3). pp. 637-646. ISSN 0002-9939

Gamboa Mutuberria, José Manuel and Broughton, SA and Bujalance, E. and Costa, F.A. and Gromadzki, G. (1996) Symmetries of Riemann surfaces on which PSL(2,q) acts as a Hurwitz automorphism group. Journal Of Pure And Applied Algebra, 106 (2). pp. 113-126. ISSN 0022-4049

Bujalance, E. and Cirre, F.J. and Gamboa Mutuberria, José Manuel and Gromadzki, G. (2010) Symmetries of compact Riemann surfaces. Other. Springer.

Bujalance, E. and Cirre, F.J. and Gamboa Mutuberria, José Manuel and Gromadzki, G. (2001) Symmetry types of hyperelliptic Riemann surfaces. Mémoires de la Société Mathématique de France. Nouvelle Série., 86 . pp. 1-122. ISSN 0249-633X

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, Jose Manuel and Gromadzki, G. (2011) The Gonality Of Riemann Surfaces Under Projections By Normal Coverings. Journal Of Pure And Applied Algebra, 215 (5). pp. 983-988. ISSN 0022-4049

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto (2012) The symmetric crosscap number of the families of groups DC3 × Cn and A4 × Cn. Houston Journal of Mathematics, 38 (2). pp. 345-358. ISSN 0362-1588

This list was generated on Wed Aug 20 03:21:55 2014 CEST.